Regularized approximations of singular perturbations from the H2-class

Authors

  • V. D. Koshmanenko Iн-т математики НАН України, Київ

Abstract

For a sequence of singular perturbations belonging to the H1-class and converging to a given singular perturbation from the H2-class, we find a method of additive regularization that guarantees the strong resolvent convergence of perturbed operators.

Published

25.05.2000

Issue

Section

Research articles

How to Cite

Koshmanenko, V. D. “Regularized Approximations of Singular Perturbations from the H2-Class”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 5, May 2000, pp. 626-37, https://umj.imath.kiev.ua/index.php/umj/article/view/4457.